# SDR UPS504884

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pos Switch
- Part number: H1010154
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON FINAL, THE GREEN NOSE GEAR LIGHT SUDDENLY WENT OUT AND THE GEAR HORN CAME ON.  GEAR WAS CYCLED AND ALL THREE GEAR LIGHTS ILLUMINATED AGAIN.  MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR POSITION SWITCH AND THE NOSE GEAR LOCK SWITCH IAW MM 32-61-21.
